I just recently switched from 15 MG to 20 MG just about over a week now for GAD and depression. The first couple of days weren't bad but these past couple of days I've felt like my anxiety has risen. I experience tingling in hands, constant worrying, nausea, and I feel tired all the time.
Can anyone help please?
Coutinho; yes what your saying is very common when you start or the dose is increased even by 5 mg but the good news is this is just temp. It does increase you anxiety shakes and anything else the doctor may be trying to help you with but the good thing is this when you first start on it last for 1 to 2 weeks but when your already own it normally it is not as long and you will start feeling the benefits of the medication again and to hit the complete blood level for Lexapro it takes 6 to 8 weeks for most people so please don't worry you said you just increased it 5 days ago so really with luck you should start to feel better anytime. Stick with it. but all of this is very normal you could try it with a little food and see if that will help the stomach. also, it is best to take the same time each day and make sure you do not skip any doses to keep your blood levels correct. Hope you get to feeling better anytime. you're getting close. hang in there.
I experienced the same thing, however i went from 10mg to 20mg. My tiredness eventually went away but it took a few weeks. I still have a little tingling in my hands, but not very much.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Jun 2016 • 1 answer
Updated 23 Nov 2016 • 1 answer
Updated 18 Jul 2018 • 2 answers
Updated 10 Jan 2019 • 3 answers
Updated 24 Jan 2019 • 1 answer